On $\pi g^\ast\beta$-closed sets in topological spaces

  • A. Devika
  • R. Vani
  • S. Kohila

Abstract

In this paper, we introduced a new class of closed sets in a topological spaces called $\pi$ generalized star $\beta$-closed sets(briefly $\pi g^\ast \beta$-closed set) and some of its characteristics are studied. Further we studied the concepts of $\pi g^\ast \beta$-open sets and $\pi g^\ast \beta-T_{\frac{1}{2}}$ spaces.

Published
May 29, 2017
How to Cite
DEVIKA, A.; VANI, R.; KOHILA, S.. On $\pi g^\ast\beta$-closed sets in topological spaces. Nonlinear Studies, [S.l.], v. 24, n. 2, p. 429-436, may 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1531>. Date accessed: 21 aug. 2017.